Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 269, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 18, 2017, 10:22 PM CDT for 7 counties in Oklahoma. It was in force for 38 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2017, 10:22 PM CDT (03:22 UTC)
- Expired
- May 18, 2017, 11:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherokee County, OK, Mayes County, OK, Muskogee County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 25 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 10:30 PM CDT | TSTM WND GST 67 | 5 Sse Haskell, OK | |
| May 18, 10:34 PM CDT | TORNADO | 5 S Redbird, OK | A TORNADO UPROOTED TREES...BLEW OVER A CENTER PIVOT IRRIGATION SYSTEM...AND SNAPPED POWER POLES. |
| May 18, 10:34 PM CDT | TORNADO | 5 S Redbird, OK | A TORNADO UPROOTED TREES...BLEW OVER A CENTER PIVOT IRRIGATION SYSTEM...AND SNAPPED POWER POLES. BASED ON THIS DAMAGE...THE RATING IS EF-1. |
| May 18, 10:37 PM CDT | TSTM WND DMG | Porter, OK | WAGONER COUNTY EM REPORTS AT LEAST 2 TO 3 MOBILE HOMES WERE OVERTURNED. |
| May 18, 10:39 PM CDT | TSTM WND GST 86 | Porter, OK | |
| May 18, 10:40 PM CDT | TORNADO | 1 E Porter, OK | A TORNADO DESTROYED OUTBUILDINGS...ROLLED MOBILE HOMES...UPROOTED TREES...DAMAGED HOMES...AND BLEW DOWN POWER POLES. |
| May 18, 10:40 PM CDT | TORNADO | 1 E Porter, OK | A TORNADO DESTROYED OUTBUILDINGS...ROLLED MOBILE HOMES...UPROOTED TREES...DAMAGED HOMES...AND BLEW DOWN POWER POLES. BASED ON THIS DAMAGE...THE RATING IS EF-1. |
| May 18, 10:43 PM CDT | TSTM WND DMG | 4 Ne Porter, OK | BARN DESTROYED |
| May 18, 10:46 PM CDT | TSTM WND DMG | Wagoner, OK | WAGONER COUNTY EM REPORTED SEVERAL HOMES DAMAGED IN WAGONER. SEVERAL BUSINESSES IN DOWNTOWN WAGONER HAD MINOR DAMAGE AS WELL. |
| May 18, 10:50 PM CDT | TSTM WND DMG | Wagoner, OK | CAR FLIPPED, DAMAGE TO PHILLIPS 66 GAS STATION. POSSIBLE TORNADO |
| May 18, 10:52 PM CDT | TORNADO | 4 Ese Wagoner, OK | A TORNADO DAMAGED HOMES...DESTROYED OUTBUILDINGS...AND UPROOTED OR SNAPPED NUMEROUS TREES. |
| May 18, 10:52 PM CDT | TORNADO | 4 Ese Wagoner, OK | A TORNADO DAMAGED HOMES...DESTROYED OUTBUILDINGS...AND UPROOTED OR SNAPPED NUMEROUS TREES. BASED ON THIS DAMAGE...THE RATING IS EF-1. |
| May 18, 10:52 PM CDT | TORNADO | 6 Wsw Hulbert, OK | A TORNADO DAMAGED HOMES...SNAPPED AND UPROOTED TREES...DESTROYED OUTBUILDINGS...AND BLEW DOWN POWER POLES. BASED ON THIS DAMAGE...THE RATING IS EF-1. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 6:02 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2055 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1439 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted.
369
WUUS54 KTSA 190322
SVRTSA
OKC021-097-101-111-131-143-145-190400-
/O.NEW.KTSA.SV.W.0269.170519T0322Z-170519T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1022 PM CDT THU MAY 18 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Rogers County in northeastern Oklahoma...
Southwestern Mayes County in northeastern Oklahoma...
Wagoner County in northeastern Oklahoma...
West central Cherokee County in east central Oklahoma...
Northwestern Muskogee County in east central Oklahoma...
Northeastern Okmulgee County in northeastern Oklahoma...
Southeastern Tulsa County in northeastern Oklahoma...
* Until 1100 PM CDT
* At 1022 PM CDT, severe thunderstorms were located along a line
extending from Tulsa to 2 miles west of Stonebluff, moving east at
40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Tulsa... Broken Arrow...
Muskogee... Sand Springs...
Claremore... Wagoner...
Owasso... Bixby...
Jenks... Coweta...
Catoosa... Verdigris...
Haskell... Inola...
Okay... Hulbert...
Porter... Taft...
Tullahassee... Stonebluff...
This includes Interstate 44 between mile markers 217 and 252.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until midnight CDT for northeastern
and east central Oklahoma...and east central Oklahoma.
LAT...LON 3587 9508 3566 9577 3605 9603 3607 9603
3607 9605 3614 9609 3616 9604 3616 9600
3618 9600 3636 9558
TIME...MOT...LOC 0322Z 249DEG 35KT 3611 9597 3590 9577
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 9:19 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 18, 9:19 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
919 PM CDT Thu May 18 2017
...UPDATE...
.DISCUSSION...
Strong to severe thunderstorms continue this evening with heavy
rainfall occurring in the stronger clusters. A marginal wind/hail
threat will likely persist into the overnight hours as storms
progress eastward into instability axis. In addition, given the
rainfall rates, the threat for localized flash flooding will also
be possible.
A quick look at the latest 00Z NAM indicates another round of
severe thunderstorms late Friday afternoon into Friday night.
Flash flooding could become a major concern, especially given the
rainfall that is ongoing. Update out shortly given latest radar
trends.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Saturday morning for OKZ054>067-070-
071.
AR...None.
&&
SHORT TERM...12Hazardous weather outlook, May 18, 4:55 PM CDT, 5 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
455 PM CDT Thu May 18 2017
ARZ001-002-010-011-019-020-029-OKZ049-053>076-191145-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
455 PM CDT Thu May 18 2017
...SEVERE STORM POTENTIAL INCREASES THIS EVENING AND CONTINUES
INTO FRIDAY...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This evening through Tonight.
TORNADO.
RISK...Limited.
AREA...West of highway 75.
ONSET...after 6 PM.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Eastern Oklahoma and to a lesser extent Northwest Arkansas.
ONSET...after 6 PM.
FLASH FLOOD.
RISK...Limited.
AREA...Northeast Oklahoma.
ONSET...after midnight.
HEAVY RAIN.
RISK...Elevated.
AREA...Northeast Oklahoma.
ONSET...after 6 PM.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Western Arkansas.
ONSET...ongoing.
DISCUSSION...
An enhanced to moderate risk of severe storms is forecast by early
evening into tonight across Eastern Oklahoma. Very large hail, in
excess of 2 inches in diameter, damaging winds and isolated
tornadoes are possible, with the greatest risk northwest of Tulsa. A
slight risk of severe storms is forecast for Western Arkansas late
tonight. Damaging winds and marginally severe hail would be the main
threats, mainly after midnight.
Strong to severe storms have develop this afternoon over western and
central Oklahoma. These storms are expected to move east into the
region early this evening. The best chance for discrete surface
based cells, and thus the highest tornado and largest hail threat,
will be to the west of highway 75 this evening.
Storms are expected to gradually grow into clusters or lines this
evening as they move deeper into Eastern Oklahoma. Damaging winds
and large hail would be the main threats. An isolated tornado could
occur with any bowing line segments.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY and SATURDAY...Severe Thunderstorm Potential...High Wind
Potential...Heavy Rain Potential.
SUNDAY...No Hazards.
MONDAY...Severe Thunderstorm Potential.
TUESDAY...Thunderstorm Potential.
WEDNESDAY...No Hazards.
EXTENDED DISCUSSION...
Another round of strong to severe storms are expected Friday into
early Saturday as upper level system approaches the region.
Storms will fire along the dryline and cold front, becoming more
numerous with time. All modes of severe will be possible,
especially early when storms are more discrete, with storms again
merging into a line as they move east. Severe threat will
transition to more of a wind and heavy rain/flooding threat as
the night goes on. Convection will linger into Saturday while
gradually weakening, across northwest Arkansas and southeast
Oklahoma.
A system dropping through the region in northwest flow will bring
another round of storm potential Monday and Tuesday. A limited
risk for severe weather can be expected with this system.
weather.gov/tulsa Contains additional information.In the hours before
Local storm report, May 18, 9:39 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
939 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND GST TULSA 36.13N 95.92W
05/18/2017 E70 MPH TULSA OK BROADCAST MEDIA
TULSA HILLS
&&
JDSLocal storm report, May 18, 9:47 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
947 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM TSTM WND GST 4 NE TULSA 36.17N 95.87W
05/18/2017 M65 MPH TULSA OK MESONET
&&
JDSLocal storm report, May 18, 10:02 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1002 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL 4 NE PRYOR 36.35N 95.27W
05/18/2017 E0.75 INCH MAYES OK EMERGENCY MNGR
&&
JDSLocal storm report, May 18, 10:12 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1012 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST 2 S WYNONA 36.52N 96.33W
05/18/2017 M59 MPH OSAGE OK MESONET
&&
JDSLocal storm report, May 18, 10:14 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1014 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL OOLOGAH 36.45N 95.71W
05/18/2017 E0.75 INCH ROGERS OK PUBLIC
1009 PM TSTM WND DMG HANNA 35.21N 95.89W
05/18/2017 MCINTOSH OK BROADCAST MEDIA
POWER LINES DOWN.
0953 PM TSTM WND DMG 4 S SPERRY 36.24N 95.99W
05/18/2017 TULSA OK PUBLIC
TREE UPROOTED IN TURLEY.
0933 PM TSTM WND GST 1 NW JENKS 36.03N 95.98W
05/18/2017 M62 MPH TULSA OK ASOS
MEASURED AT RIVERSIDE AIRPORT.
&&
KAHLocal storm report, May 18, 10:22 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1022 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND GST 4 WNW EUFAULA 35.31N 95.65W
05/18/2017 M66 MPH MCINTOSH OK MESONET
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 43 min |
| May 18, 7:43 PM CDT | Special Weather Statement | TSA | Osage | 32 min |
| May 18, 8:00 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 45 min |
| May 18, 8:06 PM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| May 18, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Rogers, Tulsa | 35 min |
| May 18, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 42 min |
| May 18, 8:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner, Washington | 48 min |
| May 18, 9:05 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 115 min |
| May 18, 9:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa, Wagoner | 24 min |
| May 18, 9:12 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 48 min |
| May 18, 9:26 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more | 49 min |
| May 18, 9:35 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 25 min |
| May 18, 9:40 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 65 min |
| May 18, 9:48 PM CDT | Tornado Warning | TSA | Pittsburg | 42 min |
| May 18, 9:54 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 36 min |
| May 18, 10:00 PM CDT | Tornado Warning | TSA | McIntosh | 30 min |
| May 18, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 57 min |
| May 18, 10:23 PM CDT | Tornado Warning | TSA | Muskogee, Wagoner | 37 min |
| May 18, 10:28 PM CDT | Tornado Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 47 min |
| May 18, 10:37 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 38 min |
| May 18, 10:42 PM CDT | Areal Flood Advisory | TSA | Rogers | 3 hr |
| May 18, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, Mayes and 3 more | 48 min |
| May 18, 11:00 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 45 min |
| May 18, 11:01 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 44 min |
| May 18, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 48 min |
| May 18, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 48 min |
| May 18, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware, Sequoyah | 59 min |
| May 18, 11:32 PM CDT | Tornado Warning | TSA | Delaware | 43 min |
| May 18, 11:34 PM CDT | Tornado Warning | TSA | Adair, Delaware | 41 min |
| May 18, 11:42 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 48 min |
| May 18, 11:48 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 42 min |
| May 18, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 62 min |
| May 19, 2:16 AM CDT | Special Weather Statement | TSA | Pawnee | 44 min |
| May 19, 3:26 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| May 19, 3:58 AM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Osage | 23 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 62 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Tulsa | 71 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Creek | 38 hr |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Washington | 71 hr |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 4 days |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| May 19, 10:57 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| May 19, 11:07 AM CDT | Special Weather Statement | TSA | Osage | 23 min |
| May 19, 1:18 PM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| May 19, 1:47 PM CDT | Special Weather Statement | TSA | Cherokee, Delaware, Mayes | 43 min |
| May 19, 2:10 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 26 min |
| May 19, 2:21 PM CDT | River Flood Advisory | TSA | Cherokee | 3 days |
| May 19, 2:34 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 41 min |
| May 19, 3:46 PM CDT | Special Weather Statement | TSA | Adair | 29 min |
| May 19, 4:03 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 27 min |
| May 19, 4:18 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Wagoner | 42 min |
| May 19, 4:42 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 48 min |
| May 19, 5:01 PM CDT | Special Weather Statement | TSA | Wagoner | 29 min |
| May 19, 5:15 PM CDT | Special Weather Statement | TSA | Mayes, Okmulgee, Wagoner | 30 min |
| May 19, 5:16 PM CDT | Areal Flood Advisory | TSA | Creek, Mayes, Muskogee, Okfuskee, Okmulgee, Rogers and 2 more | 119 min |
| May 19, 5:20 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 2 min |
| May 19, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 51 min |
| May 19, 6:04 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 8 hr |
| May 19, 6:15 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Ottawa, Wagoner | 60 min |
| May 19, 6:19 PM CDT | Special Weather Statement | TSA | Okfuskee | 26 min |
| May 19, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 62 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.